Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Ten Nodes of the Rational Sextic and of the Cayley Symmetroid

Arthur B. Coble
American Journal of Mathematics
Vol. 41, No. 4 (Oct., 1919), pp. 243-265
DOI: 10.2307/2370285
Stable URL: http://www.jstor.org/stable/2370285
Page Count: 23
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 16 references.

[Footnotes]
  • *
    Read by title at the meeting of the Chicago Section of the American Mathematical Society, April, 1919.
  • " The Rational Sextic Curve and the Cayley Symmetroid," this Journal, Vol. XXXVII (1915), p. 29.
  • §
    " Point Sets and Cremona Groups," Part II, Trans. Amer. Math. Soc., Vol. XVII (1916), p. 345; referred to hereafter as P. S. II.
  • *
    P. S. II, § 1.
  • *
    the author's paper entitled " Theta Moduilar Groups Determined by Point Sets," this Journal, Vol. XL (1918), p. 317
  • P. S. II, § 4, or § 4 of this paper for the definition.
  • *
    P. S. II, § 6
  • *
    " The Cremona Transformations of a Certain Plane Sextic," Proceedings of the London Mathe- matical Society, Ser. 2, Vol. XV (1916-17), p. 385.
  • *
    " The Nodal Points of a Plane Sextic," loc. cit., p. 343.
  • This reference contains 2 citations:
    • E. C. Valentiner, Tidsskrift for Math., Ser. 4, Vol. V (1881), p. 88
    • G. Halphen, M. S. F. Bull., Vol. X (1882), p. 162.
  • V. Snyder, "The Involutorial Birational Transformation of the Plane of Order Seventeen," this Journal, Vol. XXXIII (1911), p. 327.
  • *
    Severi, " Lezioni di Geometria Algebrica," p. 160.
  • *
    This reference contains 2 citations:
    • Cayley, Coll. Math. Pap., Vol. VII, p. 304
    • Vol. VIII, p. 25.
  • *
    This reference contains 3 citations:
    • S. Kantor, "Theorie der periodischen cubischen Transformationen im R,3," this Journal, Vol. XIX (1897), p. 1
    • " Theorie der Transforma- tionen im R,3," Acta Mathematica, Vol. XXI (1897), p. 1
    • J. R. Conner, " Correspondences Determined by the Bitangents of a Quartic," this Journal, Vol. XXXVIII (1916), p. 155.
  • *
    K. Rohn, "Die Flächen vierter Ordnung," etc., Jablonowski'schen Preisschrift, Leipzig (1886), §§ 9, 10, 11.
  • a paper of the author on "The Finite Geometry of the Theta Func- tions," Trans. Amer. Math. Soc., Vol. XIV (1913), p. 271.